Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 30, 2024, 1:07 PM EDT for Dutchess County, New York. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2024, 1:07 PM EDT (17:07 UTC)
- Expired
- Jun 30, 2024, 1:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 111 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 1:09 PM EDT | TSTM WND DMG | 2 N Fishkill, NY | Social media post of snapped tree near Fishkill. |
| Jun 30, 1:10 PM EDT | TSTM WND DMG | 2 Ne Fishkill, NY | Tree uprooted and down on a house. Report from social media. Time estimated from radar. |
| Jun 30, 1:13 PM EDT | TSTM WND DMG | 3 Ne Fishkill, NY | Route 82 at Lomala Road is closed due to tree down on wires. |
| Jun 30, 1:30 PM EDT | TSTM WND DMG | 1 Sse Pawling, NY | Tree down on Route 55 at Route 22 ramp. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:09 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
013
WUUS51 KALY 301707
SVRALY
NYC027-301745-
/O.NEW.KALY.SV.W.0039.240630T1707Z-240630T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
107 PM EDT Sun Jun 30 2024
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southern Dutchess County in east central New York...
* Until 145 PM EDT.
* At 107 PM EDT, severe thunderstorms were located along a line
extending from Wappingers Falls to Beacon to near New Windsor,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Beacon, Pawling, Wappingers Falls, Fishkill, Hopewell Junction,
Myers Corner, East Fishkill, Beekman, Stormville, Baker Corner,
Knapps Corner, Swartoutville, Brockway, Green Haven, New Hamburg,
Glenham, Crown Heights, Poughquag, Beacon Hills, and Lomala.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4145 7400 4152 7400 4154 7399 4158 7395
4164 7395 4162 7352 4153 7353 4153 7360
4149 7394 4144 7398
TIME...MOT...LOC 1707Z 281DEG 24KT 4162 7392 4152 7396 4145 7409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWH3 follow-up statements
963
WWUS51 KALY 301719
SVSALY
Severe Weather Statement
National Weather Service Albany NY
119 PM EDT Sun Jun 30 2024
NYC027-301745-
/O.CON.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
119 PM EDT Sun Jun 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN DUTCHESS COUNTY...
At 119 PM EDT, severe thunderstorms were located along a line
extending from near Hopewell Junction to near Fahnestock State Park
to Cold Spring, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pawling, Hopewell Junction, East Fishkill, Beekman, Hillside Lake,
Stormville, Baker Corner, Woodinville, Swartoutville, Hurd Corners,
Green Haven, Sylvan Lake, Fishkill Plains, Poughquag, Lomala,
Wiccopee, Shenandoah, Quaker Hill, Brinckerhoff, and West Pawling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4150 7390 4162 7383 4161 7352 4153 7353
4153 7361 4150 7389 4144 7398
TIME...MOT...LOC 1719Z 281DEG 33KT 4160 7376 4150 7380 4143 7393
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWH579
WWUS51 KALY 301730
SVSALY
Severe Weather Statement
National Weather Service Albany NY
130 PM EDT Sun Jun 30 2024
NYC027-301745-
/O.CON.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
130 PM EDT Sun Jun 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN DUTCHESS COUNTY...
At 130 PM EDT, severe thunderstorms were located along a line
extending from near Pawling to near Lake Carmel to near Mahopac,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pawling, Quaker Hill, Hurd Corners, West Pawling, Baker Corner, and
Woodinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4152 7371 4161 7366 4161 7352 4153 7353
4153 7361
TIME...MOT...LOC 1730Z 277DEG 43KT 4161 7360 4148 7363 4141 7376
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWH591
WWUS51 KALY 301740
SVSALY
Severe Weather Statement
National Weather Service Albany NY
140 PM EDT Sun Jun 30 2024
NYC027-301750-
/O.EXP.KALY.SV.W.0039.000000T0000Z-240630T1745Z/
Dutchess NY-
140 PM EDT Sun Jun 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUTCHESS COUNTY
WILL EXPIRE AT 145 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central New York.
&&
LAT...LON 4152 7371 4161 7366 4161 7352 4153 7353
4153 7361
TIME...MOT...LOC 1740Z 281DEG 24KT 4160 7353 4147 7356 4140 7369
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:26 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 30, 11:26 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 1126 AM EDT Sun Jun 30 2024 .SYNOPSIS... A cold front will bring scattered showers and thunderstorms today, some of which could be strong to severe, mainly south and east of Albany. Monday will be cooler and less humid with isolated showers possible. Fair and warmer conditions return for Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1125 AM EDT...Severe Thunderstorm Watch #489 is in effect until 7 pm this evening from the Capital Region on south and eastward. Our area remains within a very moist air mass ahead of an approaching frontal boundary that is currently located over western New York. Dewpoints are in the lower to middle 70s, with temps already reaching into the 80s in many valley areas. SPC Mesoanalysis shows MLCAPE values are already in the 1000-1500 K/jg range for many locations. Although the 12z KALY sounding showed fairly weak lapse rates aloft, the ample instability will come together with abundant shear (0-6 km bulk shear values around 40-50 kts) to allow for a risk for severe storms. While a severe storm can't be ruled out across the entire area, the highest risk will be for areas south and east of the Capital Region, where SPC has upgraded to an "enhanced risk" (level 3 of 5) for today. The main risk will be for damaging winds, as strong unidirectional flow will be favorable for damaging winds within bowing segments and along strongest parts of lines and clusters. For late this morning, a line of storms is moving across the eastern Catskills. These storms have a history of producing damaging winds across the western Catskills and will continue to move eastward towards the Hudson Valley and far southern Taconics over the next hour. These storms have been produced by outflow boundaries from earlier convection and CAMs suggest additional lines of storms will be developing behind this line for southern areas for this afternoon into the early evening hours. Any thunderstorms could contain torrential downpours today given PWAT's 1.50-1.75" and some possibility for training and backbuilding of cells. However, coverage of storms and speed of the storms should help limit the threat for flash flooding, so this is more of an isolated threat for today. High temperatures should reach the lower/mid 80s in many valley areas today, and possibly the upper 80s across portions of the mid Hudson Valley, where heat indices could briefly reach the mid 90s before cooling from thunderstorms occurs. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... Any lingering showers/thunderstorms should taper off this evening across the mid Hudson Valley and NW CT. Additional isolated/scattered showers may develop later tonight as upper level trough approaches. Elsewhere, partly to mostly cloudy and turning less humid with low temps mainly in the 50s. Upper level trough will traverse the region Monday, and may produce isolated showers, especially for areas east of the Hudson River. There could be enough instability for some thunder within the tallest convective elements. Otherwise, it will become breezy and less humid, with max temps mainly in the 70s in valley areas and 65-70 across higher terrain areas. Mainly clear and quite cool Monday night, with low temps in the upper 40s to lower/mid 50s for most areas. Some portions of the southern Adirondacks could drop into the upper 30s to lower 40s. Mostly sunny and warmer for Tuesday, with partly cloudy skies and milder temps Tuesday night. Highs Tuesday rebounding into the lower/mid 80s for lower elevations and mid/upper 70s across higher terrain. Lows Tuesday night in the mid 50s to lower 60s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... High pressure will be centered off the New England coast as southerly return flow resumes across the region. A warm front will lift northward across the area. The best forcing will remain to our north and west so another dry day is expected. Highs will rise into the lower to mid-80s across the valleys and mid to upper 70s across the higher elevations with continued comfortable humidity levels. A cold front associated with an area of low pressure tracking well northward into Quebec will slowly cross the region Wednesday night into Thursday, Independence Day. Showers and a few thunderstorms will likely accompany the front during this time. Instability looks rather weak so the severe weather threat looks low at this time. Precipitable water values may increase to over 1.50 inches, so some heavy downpours are possible. Will monitor trends over the coming days. Otherwise, it looks to be a very warm and humid day for July Fourth with highs reaching the mid to upper 80s across many valley areas with some lower 90s across the mid-Hudson Valley (upper 70s to lower 80s in the higher elevations). The front looks to lift back northward as a warm front Friday into next weekend as another upper trough approaches from the west. This will keep a chance for showers and thunderstorms around each day for the rest of the long term period. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... Through 12z/Mon...Cigs will trend to VFR this morning along with mainly dry weather. Showers west of KALB are expected to dissipate before arriving later this morning. Even if they do arrive, no restrictions to cigs or vsbys are expected. A round of showers and thunderstorms will redevelop this afternoon and track eastward, mainly affecting KALB/KPOU/KPSF. Best thunderstorm chances are at KPOU/KPSF where TEMPOS for thunderstorms were included between 17- 20z/Sun. Only a shower TEMPO was included at KALB. IFR/MVFR conditions are possible in any shower or thunderstorm this afternoon. Strong winds are possible in any thunderstorm at KPOU. It is also possible a second line of showers and thunderstorms passes through KPOU after 20z/Sun, but will only include a VCSH for then and allow later TAF issuances make adjustments if needed. Showers will end and clouds will briefly decrease in coverage before patchy low clouds develop overnight along with an isolated shower mainly near KGFL. KPSF is most favored for MVFR cigs. Will leave all other TAF sites SCT for now due to lower confidence. Wind will become south to southwesterly at 10-15 kt with a few higher gusts to around 25 kt, then shift west to northwesterly this afternoon and evening at similar speeds. Wind will become northerly at around 10 kt overnight. Outlook... Monday Night: No Operational Impact. NO SIG WX. Tuesday: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Independence Day: Low Operational Impact. Slight Chance of SHRA...TSRA. && .HYDROLOGY... Abundant moisture (PWAT's 1.5-2 inches, especially areas south/east of Albany) and relatively warm cloud depths will promote efficient rainfall rates in showers and thunderstorms today. Rainfall rates could reach or exceed one inch/hour within thunderstorms, especially south and east of Albany this afternoon. Localized flooding of urban, low lying and poor drainage areas will be possible where thunderstorms occur. Isolated flash flooding is also possible where multiple heavy downpours occur. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/KL NEAR TERM...Frugis/KL SHORT TERM...KL LONG TERM...Rathbun AVIATION...Rathbun HYDROLOGY...SND/KL
Hazardous weather outlook, Jun 30, 4:10 AM EDT, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 410 AM EDT Sun Jun 30 2024 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 410 AM EDT Sun Jun 30 2024 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and tonight. The Storm Prediction Center has placed most of western New England, the mid Hudson Valley and southern Taconics of eastern New York within a Slight Risk for severe thunderstorms, with a Marginal Risk for severe thunderstorms across the remainder of eastern New York. Isolated to scattered damaging thunderstorm wind gusts will be possible. In addition, a tornado or two can not be ruled out within the Slight Risk area. Locally heavy rain will be possible within thunderstorms. Isolated flash flooding is possible in any areas where multiple heavy downpours occur. Heat indices may briefly reach the mid 90s across portions of the mid Hudson Valley region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Wednesday night into Thursday, and again on Saturday. Heat indices may reach the mid 90s across portions of the mid Hudson Valley on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jun 30, 12:55 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1255 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM Tstm Wnd Dmg 2 SW Hurley 41.89N 74.08W
06/30/2024 Ulster NY Fire Dept/Rescue
Tree down on Lucas Ave Ext and Hinel Rd.
Time estimated from radar.
&&Local storm report, Jun 30, 12:57 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1257 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM Tstm Wnd Dmg 1 WNW Rosendale Village 41.85N 74.10W
06/30/2024 Ulster NY Fire Dept/Rescue
Tree down on Sawdust Ave. Time estimated
from radar.
&&Special weather statement, Jun 30, 12:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
1258 PM EDT Sun Jun 30 2024
CTZ013-301730-
Southern Litchfield CT-
1258 PM EDT Sun Jun 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LITCHFIELD COUNTY
THROUGH 130 PM EDT...
At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Milford, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Watertown, Bethlehem, Washington, Judds Bridge, Bethlehem Village,
Horse Heaven, Gulls Hollow, Carlsons Grove, Bryan Plaza, Delano
Field, Washington Depot, and The Clam Shell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Connecticut.
&&
LAT...LON 4157 7339 4165 7339 4167 7312 4162 7310
4158 7312
TIME...MOT...LOC 1658Z 263DEG 19KT 4161 7331
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TWHLocal storm report, Jun 30, 1:00 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
100 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM Tstm Wnd Dmg 4 WNW Rosendale Village 41.87N 74.16W
06/30/2024 Ulster NY Fire Dept/Rescue
Tree down on wires on Osterhoudt Ln. Time
estimated by radar.
&&Special weather statement, Jun 30, 1:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
102 PM EDT Sun Jun 30 2024
NYZ064>066-301730-
Eastern Dutchess NY-Western Dutchess NY-Eastern Ulster NY-
102 PM EDT Sun Jun 30 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN DUTCHESS COUNTY THROUGH
130 PM EDT...
At 102 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marlboro to near Montgomery. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beacon, Wappingers Falls, Fishkill, Hopewell Junction, Marlboro,
Myers Corner, East Fishkill, Beekman, Stormville, Knapps Corner,
Swartoutville, Brockway, Green Haven, New Hamburg, Glenham, Crown
Heights, Poughquag, Beacon Hills, Lomala, and Stoneco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central New York.
&&
LAT...LON 4145 7400 4152 7400 4154 7399 4158 7395
4159 7395 4158 7405 4160 7406 4165 7399
4162 7358 4151 7371 4149 7394 4144 7398
4145 7399
TIME...MOT...LOC 1702Z 282DEG 28KT 4163 7397 4145 7418
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TWHLocal storm report, Jun 30, 1:05 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
105 PM EDT Sun Jun 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM Tstm Wnd Dmg 2 NE Phoenicia 42.11N 74.29W
06/30/2024 Ulster NY Dept of Highways
Route 214 closed due to tree down at Willa
Ln. Time estimated from radar.
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:31 AM EDT | Special Weather Statement | ALY | Herkimer | 29 min |
| Jun 30, 2:54 AM EDT | Special Weather Statement | ALY | Fulton | 36 min |
| Jun 30, 3:41 AM EDT | Special Weather Statement | ALY | Fulton | 34 min |
| Jun 30, 3:51 AM EDT | Special Weather Statement | ALY | Otsego | 39 min |
| Jun 30, 5:13 AM EDT | Special Weather Statement | ALY | Lewis | 32 min |
| Jun 30, 8:10 AM EDT | Special Weather Statement | ALY | Columbia | 35 min |
| Jun 30, 10:57 AM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 33 min |
| Jun 30, 11:27 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 33 min |
| Jun 30, 11:55 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 35 min |
| Jun 30, 12:23 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 37 min |
| Jun 30, 1:02 PM EDT | Special Weather Statement | ALY | Putnam | 28 min |
| Jun 30, 4:33 PM EDT | Special Weather Statement | ALY | Ulster | 42 min |
| Jun 30, 7:14 PM EDT | Special Weather Statement | ALY | Dutchess | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.